# SDR FDEA201803190729

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,337 hours, 18,899 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION,  CARRIED OUT AT LOWER VERTICAL STABILIZER REAR SPAR CAP, LT FWD FLANGE UPPER SECTION, FOUND ONE CRACK 1 INCH LONG AT HSS 2164.   REPAIRED IAW EA 1-5530-T0339008, PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
